具临界指数开问题的一类逼近

饶若峰

饶若峰. 具临界指数开问题的一类逼近[J]. 信阳师范学院学报(自然科学版), 2007, 20(2): 138-142.
引用本文: 饶若峰. 具临界指数开问题的一类逼近[J]. 信阳师范学院学报(自然科学版), 2007, 20(2): 138-142.
RAO Ruo-feng. Approximation on the Open Problem with Critical Sobolev Exponent[J]. Journal of Xinyang Normal University (Natural Science Edition), 2007, 20(2): 138-142.
Citation: RAO Ruo-feng. Approximation on the Open Problem with Critical Sobolev Exponent[J]. Journal of Xinyang Normal University (Natural Science Edition), 2007, 20(2): 138-142.

具临界指数开问题的一类逼近

基金项目: 

Approximation on the Open Problem with Critical Sobolev Exponent

  • 摘要: 给出了一类具临界指数的椭圆方程一对非平凡弱解的存在性定理,在某种意义上首次逼近了具临界指数的椭圆方程的一开问题.
    Abstract: The existence theorem of a pair of solutions for elliptic equation with the critical Sobolev exponents is given in this paper,which approximates firstly on an open problem to some extent.
计量
  • 文章访问数:  626
  • HTML全文浏览量:  31
  • PDF下载量:  2
  • 被引次数: 0
出版历程
  • 收稿日期:  2006-04-03
  • 发布日期:  2007-04-09

目录

    /

    返回文章
    返回
    x 关闭 永久关闭